# SDR SWAA2017042513377

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 45,728 hours, 26,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 285A17102
- Part serial: D03584
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, EMERGENCY EXIT LIGHTS CYCLE ON AND OFF AND STAYED ON WITH SWITCH IN ARMED POSITION.    R & R THE MODULE IAW MM.
